Continuous functions on compact subsets of local fields

Manjul Bhargava, Kiran S. Kedlaya

Research output: Contribution to journalArticle

11 Scopus citations
Original languageEnglish (US)
Pages (from-to)191-198
Number of pages8
JournalActa Arithmetica
Volume91
Issue number3
DOIs
StatePublished - Jan 1 1999

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Continuous functions on compact subsets of local fields'. Together they form a unique fingerprint.

  • Cite this